# SDR DALA2020022621440

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 FRAME 24 TO FRAME 12 PASSENGER CABIN, REPLACED FLOOR BEAM -Y1292 FRAME 24 TO FRAME 12 PASSENGER CABIN AS PER A320 SRM 51-72-11 AND DWG D53112782200
